# SDR UPS00233501

- Difficulty date: July 13, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, LT WING T/E SUPPORT BRACKET CRACKED DIRECTLY AFT OF NR 4 SPOILER PANEL I/B HINGE.  BRACKET REPLACED IAW SRM 51-30-02.
